MAUDE Adverse Event Report: HALYARD HEALTH MIC GASTRO-ENTERIC FEEDING TUBES - 20 FR; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC GASTRO-ENTERIC FEEDING TUBES - 20 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 0210-20
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 03-apr-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that a patient ended up in the emergency room due to a tube that came our of her mouth, which she pushed back down into her stomach.There was no patient injury.Additional information received on 13-mar-2018 stated that the doctor she works with recommended that the solution to her problem with the tubes coming out of her mouth is to have a jejunostomy tube placed and no longer use a gastrostomy-jejunostomy tube.No further information was received.

Brand Name
MIC GASTRO-ENTERIC FEEDING TUBES - 20 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7397194
Report Number9611594-2018-00049
Device Sequence Number1233123
Product Code KNT
UDI-Device Identifier10680651949933
UDI-Public10680651949933
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K852707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0210-20
Device Catalogue Number991094993
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date04/04/2018
Patient Sequence Number1
Patient Age30 YR
Patient Weight45